研究亮点

Stabilization on periodic impulse control systems

2021-09-09 08:50

Work of Huaiqiang Yu

(Joint with Shulin Qin,Gengsheng Wang)

This work studies the stabilization for a kind of linear and impulse control system in finite-dimensional space where impulse instants appear periodically. We present several characterizations on the stabilization; show how to design feedback laws, and provide locations for impulse instants to ensure the stabilization. In the proofs of these results, we set up a discrete LQ problem, derive a discrete dynamic programming principle, build up a variant of Riccati's equation, apply repeatedly the Kalman controllability decomposition, and use a controllability result built up in [S. Qin and G. Wang, J. Differential Equations, 263 (2017), pp. 6456-6493].

SIAM J CONTROL OPTIM



https://doi.org/10.1137/19M1273864


Contact us

Add:Building 32, The School of Mathematics, Tianjin University Beiyangyuan Campus,

        No. 135, Ya Guan Road, Jinnan District, Tianjin, PRC 

Tel:022-27402850   Mail:math@tju.edu.cn